MathSciNet Relay Station
MathSciNet bibliographic data
MR1199555 65F15 (15A18 65Y05)
van de Geijn, Robert A. Deferred shifting schemes for parallel $QR$ methods. SIAM J. Matrix Anal. Appl. 14 (1993), no. 1, 180–194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement